# SDR QXEA200400396

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,107 hours, 8,028 cycles
- Engine: Pwa PW121
- Engine time: 7,107 hours, 8,028 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 312241503
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT NUMBER 2308, NR 1 ENGINE HAD NO LIGHT OFF DURING ENGINE START.  THERE WAS GOOD FUEL FLOW AND ROTATION, BUT THERE WAS NO ITT RISE.  EMERGENCY CHECKLIST PERFORMED.  THE 2ND ATTEMPT WAS THE SAME RESULT.  REMOVED AND REPLACED BOTH IGNITORS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
